# SDR CA000519002

- Difficulty date: May 16, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Boeing 767
- Aircraft time: 30,963 hours, 10,893 cycles
- System (JASC): 2840 · Fuel Indicating System
- Part: Computer
- Part number: 8221033100
- Condition: Faulty
- Location: Eicas
- Part time: 31,759 hours, 6,465 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LEFT EICAS COMPUTER PLUS LOSS OF FUEL USED AND CALCULAED FUEL. CB RESET AND PARTIAL INFO RETURNED. A/C DIVERTED FOR COMPUTER REPLACEMENT. LT EICAS COMPUTER REPLACED.
